# SDR DALA1024420184

- Difficulty date: September 21, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 83,179 hours, 12,205 cycles
- Engine: Pwa PW4060
- Engine time: 57,417 hours, 8,240 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CLOSEOUT ANGLE ON NR 2 PYLON CRACKED WHILE CONDUCTING INSP IAW 1T204.  CONDUCTED HFEC INSP OF BOLTS IAW EA 01-074944-12ADME04 AND ERA 485953-14AD.  NO FURTHER DAMAGE NOTED.  REPLACED CLOSEOUT ANGLE IAW DWG 311T3150.
